On the quasi-stationary Maxwell equations with monotone characteristics in a multiply connected domain

Albert Milani, Angelo Negro

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The quasi-stationary Maxwell equations for a magnetic core with a non-linear characteristic and homeomorphic to a three dimensional torus are reduced to a unique evolution equation involving a monotone operator. This reduction is based on the properties of some functional spaces suited to the study of the operators "curl" and "div," with different kinds of boundary and period conditions. Some existence, uniqueness and regularity results are proved.

Original languageEnglish
Pages (from-to)216-230
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume88
Issue number1
DOIs
Publication statusPublished - Jan 1 1982

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this